# SDR SWIA200616484

- Difficulty date: March 26, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 881 hours, 567 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 1000 FT OUT OF DEN CAPTAIN'S WINDSHIELD CRACKED.  REPLACED LEFT WINDSHIELD IAW MM 56-11-01.  OPERATIONAL CHECK P/N ON:  P/N OFF:  NP-139321-003  S/N OFF:  05182H4487
